# SDR TSAA0055246

- Difficulty date: December 8, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65737881
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CORROSION AT VERTICAL STABILIZER REAR SPAR CHORD AND REPAIR CONSISTED OF BLEND OUT AT 20 TO 1 RATIO.  PERFORMED HFEC INSPECTION NO DEFECTS NOTED, CLEANED AND TREATED AFFECTED AREA.  IAW ECO 2509 AND RECEIVED 8110-3.  AIRCRAFT OK FOR SERVICE.  (M)
